Volume 18, Issue 4
On Conjugate Symplecticity of Multi-Step Methods

Yi Fa Tang

DOI:

J. Comp. Math., 18 (2000), pp. 431-438

Published online: 2000-08

Preview Full PDF 120 1738
Export citation
  • Abstract

In this paper, we solve a problem on the existence of conjugate symplecticity of linear multi-step methods(LMSM), the negative result is obtained.

  • Keywords

Conjugate symplecticity Multi-step method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-18-431, author = {}, title = {On Conjugate Symplecticity of Multi-Step Methods}, journal = {Journal of Computational Mathematics}, year = {2000}, volume = {18}, number = {4}, pages = {431--438}, abstract = { In this paper, we solve a problem on the existence of conjugate symplecticity of linear multi-step methods(LMSM), the negative result is obtained. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9055.html} }
TY - JOUR T1 - On Conjugate Symplecticity of Multi-Step Methods JO - Journal of Computational Mathematics VL - 4 SP - 431 EP - 438 PY - 2000 DA - 2000/08 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9055.html KW - Conjugate symplecticity KW - Multi-step method AB - In this paper, we solve a problem on the existence of conjugate symplecticity of linear multi-step methods(LMSM), the negative result is obtained.
Yi Fa Tang. (1970). On Conjugate Symplecticity of Multi-Step Methods. Journal of Computational Mathematics. 18 (4). 431-438. doi:
Copy to clipboard
The citation has been copied to your clipboard